# SDR SWAA2020121536315

- Difficulty date: December 11, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N8527Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36946
- Aircraft time: 12,879 hours, 5,812 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P16
- Part serial: BECWE1878
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SUSPECTED RIGHT ENGINE FUEL LEAK AT FL 370.  FOLLOWED QRH AND SHUT RIGHT ENGINE DOWN.  DIVERTED TO NEAREST SUITABLE AIRPORT.  FOUND HMV FRONT DATA PLATE LEAKING AT VERY TOP 12 O'CLOCK POSITION.  R & R NR 2 HMV, PER MT 773-21-10.  PERFORMED NR 2 ENGINE ACTUATORS TEST, PER AMM 71-00-00 TEST 12.  PERFORMED NR 2 ENGINE RUN LEAK CHECK, PER AMM 71-00-00, NO DEFECTS NOTED.  PART TRANSITION NR 3110984, ONE TIME AUTHORIZATION R11-9297 POS 2: P/N OFF/ON: 1853M56P16S/N OFF: BECWE1878 S/N ON: BECWE793.
